# SDR REXA2014090900785

- Difficulty date: August 30, 2014
- Submitted: September 9, 2014
- Operation: Air carrier
- Aircraft: N819AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8019
- Aircraft time: 21,058 hours, 18,427 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 621 BULKHEAD FWD FACE HAS MULTIPLE SCREW HEAD CHAFES BETWEEN RBL 36.2 - LBL 36.2 & WL 87 - WL 103.5.  REPAIRED IAW REO 601R-53-61-2155.
